# SDR EY2R9600149

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Propeller: Hartzl HCB3R304
- System (JASC): 6114 · Propeller Hub Section
- Part: Spider
- Condition: Cracked
- Location: Prop Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPIDERS CRACKED IN SPLINES OF HUB
